# SDR SWAA011246

- Difficulty date: April 25, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 61,029 hours, 49,890 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adj
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND AFT SVC DOOR EMERGENCY EVAC SLIDE OUT OF ADJUSTMENT. READJUSTED EMERGENCY EVAC SLIDE PER MM.
